Acta Mathematica Sinica

Description: 

Acta Mathematica Sinica

http://www.springerlink.com/content/104538/

Publisher: Springer-Verlag Heidelberg

Acta Mathematica Sinica, English Series is a quarterly journal established
by the Chinese Mathematical Society. The journal publishes significant
research papers from all branches of pure and applied mathematics. It
provides authoritative reviews of current developments in mathematical
research. Contributions are invited from researchers from all over the
world.

ISSN: 1439-8516 (print version)
ISSN: 1439-7617 (electronic version)

Managing Editors:

Kungching Chang
School of Mathematical Sciences
Peking University
Beijing 100871
China
Email: kcchang@sxx0.math.pku.edu.cn

Bingren Li
Institute of Mathematics
Academia Sinica
Beijing 100080
China
Email: libr@public2.east.net.cn

Fanghua Lin
Courant Institute of Mathematics
New York University
New York, NY 10012
USA
Email: linf@cims.nyu.edu

Gang Tian
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA 02139
USA
Email: tian@math.mit.edu

Content available by subscription. Free sample issue available online.

Current Issue: Volume 20, Number 6 November 2004

Date: 23 Dec. 2004

Publisher: 
Original posting date: 
Thursday, December 23, 2004
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607